# SDR HEEA0015680

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk
- Part number: 406040340101
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH DISC CRACKED ON SECOND PACK FROM TAIL ROTOR GEARBOX.
